# SDR CALA0600432

- Difficulty date: October 25, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 38,071 hours, 4,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W62947
- Condition: Corroded
- Location: Bs 1505-1543
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED AT STA 1517-1540, RBL 108 AND AT STA 1505-1543, LBL 108.  THE SEAT TRACK SECTIONS WERE REPAIRED IAW SRM 53-00-52, FIGURE 202, REPAIR 4.
